# SDR AALA202107133622

- Difficulty date: June 28, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AT STA 986 AND LBL 46, MEASURING L=1.0 IN, W=0.075 IN, D=0.056 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 53-00-51-2R-1 AND EA 328862.
